A 26-year-old male asked:
took cipro (ciprofloxacin) for 2 wks w/ tender achilles. then 2 doses levofloxacin stopped a week ago, feel like all tendons are being destroyed. veryworried pls help?
1 doctor answer
Dr. Jeffery VanYperen answered
11 years experience Podiatry
Tendinitis: It is true that Cipro (ciprofloxacin) and Levofloxacin can cause tendinitis, especially in the Achilles tendon. They also put your tendons at risk of rupturing, so I would recommend avoiding strenuous physical activity for the newt few weeks. The tendinitis should go away in a few weeks at the most if you are treating it. Rest, ice, compression, and elevation is best!
Answered on Jan 27, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!